MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 RIGHT

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 RIGHT
Model Number 02.12.T3I4R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 october 2024.Lot 2310691: (b)(4) items manufactured and released on 24-aug-2023.Expiration date: 2028-08-07.No anomalies found related to the problem.To date, 69 items of the same lot have been sold with no similar reported events during the period of review.
 
Event or Problem Description
At about 11 months after the primary, the patient came in reporting pain due to a loose tibia and the cause is unknown.The surgeon removed the tibia, made a 2 degree varus recut, placed a stem and tibia plate with an upsized poly.The surgery was completed successfully.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 RIGHT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20554896
Report Number3005180920-2024-00903
Device Sequence Number15674883
Product Code JWH
UDI-Device Identifier07630030827143
UDI-Public07630030827143
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.T3I4R
Device Lot Number2310691
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale